Tag Archives: weight gain

Medications and Weight Loss

pic4

How is my new eating plan going, you ask? Please don’t ask right now.

My doc changed then increased my antidepressant med a few weeks ago. I’ve been dealing with sleepiness during the day. I’ve tried taking this drug (generic Effexor) at night instead but to no avail – I still get daytime sleepiness.

I figure it will pass. It almost did – until the doc increased the dosage a few days ago.

Having Bipolar means I’m on an antidepressant and a mood stabilizer, both. They work together to make me feel much better and more “normal.”

It hasn’t been good for my weight loss, though. I gained back what I’d lost and gained about 6 more pounds. Ugh!!

I’ll chalk it up to meds change and not beat myself up about it.

I’ve been eating well, however. I love veggies, fruits, and lean meats. I made brown rice last night with roasted carrots and a small, lean cut of beef. I still find myself hungry much more often than usual. It’s infuriating. I’ve learned to grab grapes for a quick snack or other fruit.

Do you take meds that mess with your weight or that may cause other health issues for you? It’s frustrating, isn’t it?

questionmark

I need to go and exercise but am so freaking sleepy I wonder if I can raise my head from this couch pillow. I will push myself . . . see where it gets me. It will either give me energy or I’ll be ready for burial. LOL!

Love y’all!

Advertisements